IJPAM: Volume 50, No. 4 (2009)

NONLOCAL CAUCHY PROBLEM FOR NONLINEAR
FUNCTIONAL INTEGRODIFFERENTIAL
EVOLUTION EQUATIONS IN BANACH SPACES

Zuomao Yan
Department of Mathematics
Hexi University
Zhangye, Gansu, 734000, P.R. CHINA
e-mail: [email protected]


Abstract.In this paper, we prove the existence of mild solutions for nonlinear functional integrodifferential evolution equations with nonlocal conditions in Banach spaces. The results are obtained by using the theory of resolvent operators, Banach$^{,}$s contraction principle and Sadovskii's Fixed Point Theorem.

Received: January 22, 2008

AMS Subject Classification: 34K30, 34G20

Key Words and Phrases: nonlinear functional integrodifferential evolution equations, fixed point theorem, resolvent operators, nonlocal conditions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 4